Alert archive / Washington / Wind Advisories in 2010

Wind Advisory 6, NWS Spokane, WA

May 19, 2010Benewah County, Kootenai County, Latah County, Idaho; 9 counties in Washington

NWS Spokane, WA issued this wind advisory at May 19, 2010, 2:58 PM PDT for Benewah County, Kootenai County, Latah County, Idaho; 9 counties in Washington. It took effect at May 19, 2010, 5:00 PM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 19, 2010, 2:58 PM PDT (21:58 UTC)
In effect from
May 19, 2010, 5:00 PM PDT
Expired
May 20, 2010, 12:00 AM PDT
In force
7 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Adams County, WA, Asotin County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 55 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 10.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2010-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2010-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
963 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WWUS76 KOTX 192158
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
258 PM PDT WED MAY 19 2010

...A STRONG COLD FRONT WILL BRING A PERIOD OF GUSTY WINDS THIS
EVENING ACROSS PORTIONS OF EASTERN WASHINGTON AND THE IDAHO PANHANDLE...

.THIS ADVISORY WAS ISSUED CENTERED AROUND THE PASSAGE OF A STRONG
COLD FRONT TONIGHT THROUGH THE INLAND NORTHWEST. THESE TYPES OF FRONTS DO
NOT PRODUCE A LONG PERIODS OF STRONG AND DAMAGING... SUSTAINED WINDS BUT
CAN PRODUCE SUDDEN GUSTS WELL ABOVE THE CURRENT WINDS AT THE TIME
THUS PRODUCING A POTENTIALLY HAZARDOUS SITUATION.


IDZ003-WAZ032>035-200500-
/O.NEW.KOTX.WI.Y.0006.100520T0000Z-100520T0500Z/
IDAHO PALOUSE-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
INCLUDING THE CITIES OF...MOSCOW...PLUMMER...POTLATCH...GENESEE...
CLARKSTON...POMEROY...PULLMAN...COLFAX...ROSALIA...LA CROSSE...
OAKESDALE...TEKOA...UNIONTOWN...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...COULEE CITY
258 PM PDT WED MAY 19 2010

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 PM
PDT THIS EVENING. 



* WINDS: 25 TO 35 MPH GUSTING TO 45 MPH.

* TIMING: AFTER 5 PM THIS EVENING UNTIL 10 PM PDT.

* LOCATIONS INCLUDE: MOSCOW...PLUMMER...POTLATCH...GENESEE...
  PULLMAN...COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA...
  UNIONTOWN...CLARKSTON...POMEROY...RITZVILLE...GRAND COULEE...
  ODESSA...WILBUR...COULEE CITY...MOSES LAKE...EPHRATA...
  OTHELLO...QUINCY

* IMPACTS: LOCALIZED BLOWING DUST...POWER LINE AND TREE DAMAGE AS
  WELL AS DANGER TO HIGH PROFILE VEHICLES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ002-WAZ036-200600-
/O.NEW.KOTX.WI.Y.0006.100520T0300Z-100520T0700Z/
COEUR D'ALENE AREA-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD
258 PM PDT WED MAY 19 2010

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT PDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT
PDT TONIGHT. 


* WINDS: 25 TO 35 MPH GUSTING TO 45 MPH.

* TIMING: FROM 8 PM THIS EVENING TO MIDNIGHT.

* LOCATIONS INCLUDE: COEUR D'ALENE...POST FALLS...HAYDEN...
  WORLEY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD

* IMPACTS: POTENTIAL TREE AND POWERLINE DAMAGE.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
321 
WWUS76 KOTX 200200
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
700 PM PDT WED MAY 19 2010

...A STRONG COLD FRONT WILL BRING A PERIOD OF GUSTY WINDS THIS
EVENING ACROSS PORTIONS OF EASTERN WASHINGTON AND THE IDAHO
PANHANDLE...

.THIS ADVISORY WAS ISSUED CENTERED AROUND THE PASSAGE OF A STRONG
COLD FRONT TONIGHT THROUGH THE INLAND NORTHWEST. THESE TYPES OF
FRONTS DO NOT PRODUCE A LONG PERIODS OF STRONG AND DAMAGING...
SUSTAINED WINDS BUT CAN PRODUCE SUDDEN GUSTS WELL ABOVE THE
CURRENT WINDS AT THE TIME THUS PRODUCING A POTENTIALLY HAZARDOUS
SITUATION.

IDZ003-WAZ032>035-200500-
/O.CON.KOTX.WI.Y.0006.000000T0000Z-100520T0500Z/
IDAHO PALOUSE-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
INCLUDING THE CITIES OF...MOSCOW...PLUMMER...POTLATCH...GENESEE...
CLARKSTON...POMEROY...PULLMAN...COLFAX...ROSALIA...LA CROSSE...
OAKESDALE...TEKOA...UNIONTOWN...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...COULEE CITY
700 PM PDT WED MAY 19 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. 

* WINDS: 25 TO 35 MPH GUSTING UP TO 55 MPH.

* TIMING: AFTER 5 PM THIS EVENING UNTIL 10 PM PDT.

* LOCATIONS INCLUDE: MOSCOW...PLUMMER...POTLATCH...GENESEE... 
  PULLMAN...COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA...
   UNIONTOWN...CLARKSTON...POMEROY...RITZVILLE...GRAND 
  COULEE... ODESSA...WILBUR...COULEE CITY...MOSES LAKE...
  EPHRATA... OTHELLO...QUINCY

* IMPACTS: LOCALIZED BLOWING DUST...POWER LINE AND TREE DAMAGE 
  AS WELL AS DANGER TO HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ002-WAZ036-200700-
/O.CON.KOTX.WI.Y.0006.100520T0300Z-100520T0700Z/
COEUR D'ALENE AREA-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD
700 PM PDT WED MAY 19 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

* WINDS: 25 TO 35 MPH GUSTING UP TO 55 MPH.

* TIMING: FROM 8 PM THIS EVENING TO MIDNIGHT.

* LOCATIONS INCLUDE: COEUR D'ALENE...POST FALLS...HAYDEN... 
  WORLEY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD

* IMPACTS: POTENTIAL TREE AND POWERLINE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
433 
WWUS76 KOTX 200440
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
940 PM PDT WED MAY 19 2010

...WINDY CONDITIONS WILL CONTINUE BEHIND A COLD FRONT THROUGH THE
REMAINDER OF THE EVENING FOR SPOKANE AND COEUR D'ALENE...

A STRONG PRESSURE GRADIENT WILL PERSIST BEHIND THE EARLIER COLD
FRONT PASSAGE WITH WINDY CONDITIONS PERSISTING INTO MIDNIGHT.

IDZ003-WAZ032>035-200545-
/O.EXP.KOTX.WI.Y.0006.000000T0000Z-100520T0500Z/
IDAHO PALOUSE-LOWER GARFIELD AND ASOTIN COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
INCLUDING THE CITIES OF...MOSCOW...PLUMMER...POTLATCH...GENESEE...
CLARKSTON...POMEROY...PULLMAN...COLFAX...ROSALIA...LA CROSSE...
OAKESDALE...TEKOA...UNIONTOWN...MOSES LAKE...EPHRATA...OTHELLO...
QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...COULEE CITY
940 PM PDT WED MAY 19 2010

...WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING. 

THE STRONG COLD FRONT THAT BROUGHT WIND GUSTS OF 40 TO 55 MPH HAS
EXITED THE AREA WITH WINDS EXPECTED TO CONTINUE TO DECREASE
FOR THE REMAINDER OF THIS EVENING AND OVERNIGHT.  

$$

IDZ002-WAZ036-200700-
/O.CON.KOTX.WI.Y.0006.000000T0000Z-100520T0700Z/
COEUR D'ALENE AREA-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD
940 PM PDT WED MAY 19 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

* WINDS: WINDS WILL GRADUALLY DECREASE THROUGH MIDNIGHT...BUT
  REMAIN ELEVATED WITH SUSTAINED WINDS 20 TO 30 MPH GUSTING UP TO
  50 MPH.

* TIMING: THROUGH MIDNIGHT.

* LOCATIONS INCLUDE: COEUR D'ALENE...POST FALLS...HAYDEN... 
  WORLEY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD

* IMPACTS: POTENTIAL TREE AND POWERLINE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
796 
WWUS76 KOTX 200650
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1150 PM PDT WED MAY 19 2010


IDZ002-WAZ036-200800-
/O.EXP.KOTX.WI.Y.0006.000000T0000Z-100520T0700Z/
COEUR D'ALENE AREA-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN...
WORLEY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD
1150 PM PDT WED MAY 19 2010

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT...

THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT. BREEZY
CONDITIONS WILL REMAIN OVERNIGHT...ESPECIALLY ON EXPOSED HIGHER
ELEVATIONS...BUT THE THREAT OF SIGNIFICANT GUSTS HAS ENDED. 



$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at May 19, 2:37 PM PDT, 21 minutes earlier.

Area forecast discussion, May 19, 2:37 PM PDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
237 PM PDT WED MAY 19 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL BRING WIDESPREAD RAIN AND GUSTY WINDS AND
POSSIBLE THUNDERSTORMS TO THE AREA TONIGHT FOLLOWED BY A VERY COOL
AND SHOWERY PATTERN FOR THE REMAINDER OF THE WORK WEEK INTO THE
WEEKEND.

&&

.DISCUSSION...
TONIGHT...THE OVERALL SYNOPTIC PATTERN HAD A WELL WRAPPED LOW
PRESSURE TROUGH OFF THE WEST COAST AT 2 PM. PRECIPITATION ALONG
THE ASSOCIATED INCOMING OCCLUDING FRONT HAD MADE IT AS FAR AS THE
DALLES AT THAT TIME. INDICATIONS ARE THIS FRONT AND THE TROUGH ITSELF
WILL HAVE A SIGNIFICANT IMPACT ON THE PACIFIC NORTHWEST INTO THE WEEKEND.

FIRST THE FRONT WILL CONTINUE TO PROGRESS EAST THIS AFTERNOON AND
EVENING BRINGING POTENTIAL HEAVY RAIN TO THE HIGHER ELEVATIONS OF
THE CASCADES AT FIRST AND EVEN SOME RAIN TO CASCADE EAST SLOPES. BY 7
PM PDT THE FRONT SHOULD MAKE IT AS FAR AS SPOKANE SPREADING RAIN
AS IT MOVES ACROSS THE BASIN AND NORTHERN MOUNTAINS. THIS FRONT
MAY TRIGGER THUNDERSTORM ACTIVITY ALONG IT AS WELL. ANOTHER IMPACT
WILL BE GUSTY WINDS. A SHORT LENGTH WIND ADVISORY FOR THIS GUSTY
FRONT WILL BE IN EFFECT TO ADDRESS WIND GUST POTENTIAL TO 45 MPH
THIS AFTERNOON AND EVENING.

FOR THURSDAY THE TROUGH WILL CONTINUE TO SPILL COOL AIR INTO THE
REGION. WITH COLD TEMPERATURES ALOFT PRODUCING AN UNSTABLE AIRMASS
THE POTENTIAL FOR SHOWERS WITH ISOLATED THUNDERSTORMS MAINLY
NORTH IF INTERSTATE 90. TEMPERATURES WILL BE AT LEAST 10 TO 15
DEGREES COOLER THAN TODAY WITH SNOW LEVELS DOWN TO AROUND 3800
FEET ON AVERAGE. TC

THURS NT THROUGH SAT...WE'VE FOCUSED ON COLD LOW TEMPS THURS
NT...THEN LOWERING SNOW LEVELS AND PCPN CHANCES FRI AND SAT AS A
SLOW-MOVING UPPER LOW MOVES INTO THE PAC NW AND WRN CONUS. BRIEF
SHORT- WAVE UPPER RIDGING THURS NT WILL ACCOMPANY CLEARING SKIES
BEHIND THURS EVENINGS EXITING VORT MAX. THIS CLEARING HOWEVER IS
SHORT-LIVED...WITH THE UPPER LOW DIGGING DOWN THE COAST AND
EJECTING ANOTHER VORT MAX INTO OREGON. QUICKLY-STRENGTHENING
LARGE-SCALE ASCENT OVER SE WA AHEAD OF THIS WAVE SHOULD BEGIN TO
PRODUCE LIGHT PCPN BY 12Z FRI WELL S OF INTERSTATE 90. BY FRI
AFTERNOON THE VORT MAX WILL HAVE SHEARED NE INTO THE CNTRL ID
PANHANDLE...PRODUCING A COUPLE TENTHS LIQUID EQUIVALENT FROM THE
NRN BLUE MTNS TO SHOSHONE COUNTY. SNOW LEVELS WILL FALL TO AROUND
40K FT MSL AROUND 12Z FRI... BUT RISE TO AROUND 5K FT MSL BY
MIDDAY. TO ACCOUNT FOR THIS WE'VE INCREASED SNOW AMNTS FOR THE
MTNS. FOR THE REST OF FRI THROUGH SAT...EXPECT HI TEMPS AROUND 10F
BELOW NORMAL WITH SCATTERED SHOWERS. FCST SOUNDINGS MARGINALLY
SUPPORT AFTERNOON THUNDER FRI AND SAT. BZ

SUNDAY NIGHT THROUGH WEDNESDAY...UPPER FLOW DURING THIS PERIOD IS
CONTROLLED BY THE LONG WAVE TROUGH OVER THE E PAC/WRN US. STARTING
SUNDAY NIGHT THE JET STREAM IS WELL AWAY FROM THE AREA WITH COLD
AIR ALOFT... BUT LIMITED MOISTURE. AGREEMENT BETWEEN SUCCESSIVE
RUNS OF THE GFS AND THE 19/12Z ECM IS FAIRLY GOOD THROUGH MONDAY
NIGHT AND THEN DIFFERENCES ARISE.

WITH THE MAIN STORM TRACK DETOURING AROUND THE PAC NW... KEPT THE
POPS RELATIVELY LOWER THROUGH TUESDAY. TEMPS EXPECTED TO MODERATE SOME
FROM FRI/SAT TIME FRAME... ALTHOUGH THEY WILL REMAIN BELOW THE
AVERAGE VALUES FOR THIS TIME OF YEAR. BY TUESDAY NIGHT THE 19/12Z
ECM SHOWS A DEEP CUT OFF NR 45N/130W WHILE THE GFS HAS A MORE
PROGRESSIVE PATTERN. TRENDED TOWARDS THIS LATTER SOLUTION WHERE
THE STORM TRACK MAKES A RUN AT THE REGION TUESDAY AND WEDNESDAY.
THIS RESULTED IN SLIGHTLY HIGHER POPS WHILE KEEPING THE TEMPS
BELOW AVERAGE. JL

&&

.AVIATION...
VFR CONDITIONS WITH FAIR WEATHER CU WILL PREDOMINATE THE WEATHER
THIS AFTERNOON. CONDITIONS WILL BEGIN TO DETERIORATE BY THIS EVENING
AS A FAIRLY POTENT LOW PRESSURE SYSTEM QUICKLY APPROACHES. A QUICK
MOVING COLD FRONT WILL SWEEP THROUGH THE REGION FROM WEST TO EAST.
THIS FRONT WILL REACH KEAT AROUND 02Z AND THE EASTERN TAF SITES A
COUPLE HOURS THEREAFTER. EXPECT 2 TO 3 HOURS OF MODERATE TO HEAVY
RAINFALL AHEAD AND ALONG THE FRONT WITH MVFR CIGS AT KGEG...KSFF...
KCOE AND KPUW. GUSTY WINDS TO 25-40 KTS BEHIND THE FRONT WILL ALSO
BE AN ISSUE THROUGH THE MORNING HOURS. /SVH

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        43  55  35  52  36  58 /  80  30  20  70  40  30
COEUR D'ALENE  43  54  33  53  35  55 /  80  40  20  60  40  40
PULLMAN        41  52  36  51  34  53 /  80  30  20  70  50  40
LEWISTON       46  59  42  53  39  59 /  70  40  20  70  50  30
COLVILLE       42  59  31  60  36  63 /  80  50  20  40  30  30
SANDPOINT      42  54  32  54  37  54 /  80  60  30  30  40  40
KELLOGG        40  48  33  49  33  51 /  80  50  20  70  50  50
MOSES LAKE     42  63  37  59  37  65 /  60  20  20  40  10  10
WENATCHEE      45  58  37  59  39  62 /  60  20  20  40  10  10
OMAK           41  61  33  62  36  64 /  80  20  20  30  10  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WIND ADVISORY FROM 8 PM THIS EVENING TO MIDNIGHT PDT TONIGHT
     COEUR D'ALENE AREA.

     WIND ADVISORY UNTIL 10 PM PDT THIS EVENING IDAHO PALOUSE.

WA...WIND ADVISORY FROM 8 PM THIS EVENING TO MIDNIGHT PDT TONIGHT
     SPOKANE AREA.

     WIND ADVISORY UNTIL 10 PM PDT THIS EVENING LOWER GARFIELD AND
     ASOTIN COUNTIES...MOSES LAKE AREA...UPPER COLUMBIA BASIN...
     WASHINGTON PALOUSE.

&&
Hazardous weather outlook, May 19, 6:02 AM PDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
602 AM PDT WED MAY 19 2010

IDZ001-004-027-WAZ031-037-038-042-043-201315-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
602 AM PDT WED MAY 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...NORTH CENTRAL WASHINGTON...NORTHEAST
WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

DRY AND PARTLY CLOUDY SKIES EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN UNSEASONABLY COOL PACIFIC STORM SYSTEM WILL MOVE INTO THE
PACIFIC NORTHWEST ON THURSDAY AND LINGER THROUGH SUNDAY. EXPECT
UNSEASONABLY COOL TEMPERATURES AND A POTENTIAL FOR FREEZING
TEMPERATURES FRIDAY...SATURDAY...AND SUNDAY MORNINGS.

THIS HAZARDOUS WEATHER STATEMENT PERTAINS TO THE EAST SLOPES
OF THE CASCADES...OKANOGAN VALLEY...OKANOGAN HIGHLANDS...NORTHEAST
MOUNTAINS OF WASHINGTON...NORTHERN IDAHO PANHANDLE...CENTRAL
PANHANDLE MOUNTAINS...CAMAS PRAIRIE...AND BLUE MOUNTAINS.

THIS INCLUDES BUT IS NOT LIMITED TO WINTHROP...OMAK...REPUBLIC...
COLVILLE...NORTHPORT...IONE...DEER PARK...BONNERS FERRY...
SANDPOINT...KELLOGG...DEARY...WINCHESTER...ANATONE.

CLIMATOLOGICAL GROWING DATES FOR ALL LOCATIONS BEGIN ON OR BEFORE
MAY 21. PLEASE MONITOR THE FORECAST TO DETERMINE IF FURTHER ACTION
IS NECESSARY TO PROTECT TENDER VEGETATION.

IDZ002-003-026-WAZ032>036-041-044-201315-
COEUR D'ALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA-
WATERVILLE PLATEAU-
602 AM PDT WED MAY 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT. IN
ADDITION TO RAIN...THERE IS A POTENTIAL FOR SOUTHWEST WIND GUSTS AS HIGH
AS 40 MPH FOR A FEW HOURS AFTER THIS FRONTAL PASSAGE. THE FRONT
WILL PASS THROUGH THE WENATCHEE AREA...WATERVILLE PLATEAU AND THE
MOSES LAKE AREA EARLY THIS EVENING...AND THE SPOKANE AND PULLMAN
REGION AROUND 10 OR 11 PM TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN UNSEASONABLY COOL PACIFIC STORM SYSTEM WILL MOVE INTO THE
PACIFIC NORTHWEST ON THURSDAY AND LINGER THROUGH SUNDAY. EXPECT
UNSEASONABLY COOL TEMPERATURES AND A POTENTIAL FOR LOCAL
FREEZING TEMPERATURES FRIDAY...SATURDAY...AND SUNDAY MORNINGS.

THIS HAZARDOUS WEATHER STATEMENT PERTAINS TO THE UPPER COLUMBIA
BASIN...SPOKANE AND COEUR D'ALENE...PALOUSE...LEWISTON AREA...
AND LOWER GARFIELD AND ASOTIN COUNTIES.

THIS INCLUDES BUT IS NOT LIMITED TO WILBUR...HARRINGTON...DAVENPORT...
SPOKANE...COEUR D'ALENE...PULLMAN...MOSCOW...LEWISTON...LENORE...
AND POMEROY.

CLIMATOLOGICAL GROWING DATES FOR ALL LOCATIONS BEGIN ON OR BEFORE
MAY 21. PLEASE MONITOR THE FORECAST TO DETERMINE IF FURTHER ACTION
IS NECESSARY TO PROTECT TENDER VEGETATION.

Nearby

Wind Advisories in Washington, 2010Wind Advisories in Idaho, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.